Nurofen 200mg 96 Caplets - 9300711575707

Nurofen 200mg 96 Caplets

BrandsNurofen
Catalogue ID:922428
Product Code:9300711575707
Availability:In Stock
  • $20.99
    $19.99

    Save $1.00
    or 4 payments of $5.00 with afterpay Info

Nurofen Caplets have the same pain-relieving strength as Nurofen Tablets but are oval in shape.

Some people find it difficult to swallow tablets, which can make getting the relief you need harder than it should be.

Nurofen caplets provide relief from pain such as headache, tension headache, migraine headache, back pain, dental pain, period pain, muscular pain, cold and flu symptoms, arthritic pain, sinus pain. Reduces fever.

*Some people find it difficult to swallow round tablets, which can make getting the relief you need harder than it should be.

Product Features

  • Fast, effective pain relief.
  • Easier to swallow*
  • Reduces inflammation
  • Contains ibuprofen.
  • Reduces fever

Usage Information:

  • Take with water.
  • Adults and children from 12 years: 2 caplets, then 1 or 2 caplets every 4 to 6 hours as necessary (maximum 6 caplets in 24 hours).
  • Children (7 to 12 years): 1 caplet every 6 to 8 hours as necessary (maximum 4 caplets in 24 hours).
  • Do not give Nurofen caplets to children under 7 years. Nurofen for children products are available.
  • May be taken by breast feeding mothers
  • Seek medical advice before use if:
  • You have asthma or are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines.
  • You take medication regularly or are 65 years or over.
  • Children suffering from dehydration through diarrhoea and/or vomiting
  • Maximum Dose in 24hrs for adults: 6 caplets (1200 mg ibuprofen)
  • Maximum Dose in 24hrs for children 7-12 years: 4 caplets (800 mg ibuprofen)

Ingredients

Ibuprofen 200mg

Safety Information

Do Not Take:

  • If the blister foil is broken on first opening.
  • If you have a stomach ulcer or other stomach disorders, kidney, liver or heart problems.
  • If you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines. If you have an allergic reaction, stop taking and see your doctor immediately.
  • During the first 6 months of pregnancy, except on your doctor’s advice. Do not use at all during the last 3 months of pregnancy.
  • For more than 3 days at a time, except with your doctor’s advice. Do not exceed the recommended dose.
  • Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage.

Write a review

Please login or register to review

Tags: Nurofen 200mg 96 Caplets, 9300711575707, Pain Relief

Customers who bought Nurofen 200mg 96 Caplets also bought

Nurofen 200mg 96 Tablets

For many years, Nurofen has provided millions of people with fast, effective pain relief.With its ac..

$19.99
Best Price Ex Tax: $19.99

Panadol Osteo 96 Caplets

Panadol Osteo is a patented bi-layer tablet incorporating an immediate release and a sustained relea..

$7.49
Best Price Ex Tax: $7.49

Panamax 100 Tablets

General InformationFor the temporary relief of pain & discomfort in arthritis, headache, muscular & ..

$2.99
Best Price Ex Tax: $2.99

Panadol Mini Caps 96 Capsules

Panadol Mini Caps are smaller capsule-shaped tablets with a smooth gelatin coating for easy swallowi..

$15.99
Best Price Ex Tax: $15.99
The product is currently Out-of-Stock. Enter your email address below and we will notify you as soon as the product is available.
Name
Email